Max Souza
Max Souza
Instituto de Matemática e Estatística, Universidade Federal Fluminense,
Bestätigte E-Mail-Adresse bei - Startseite
Zitiert von
Zitiert von
Evolutionary dynamics of collective action in N-person stag hunt dilemmas
JM Pacheco, FC Santos, MO Souza, B Skyrms
Proceedings of the Royal Society B: Biological Sciences 276 (1655), 315-321, 2009
Evolution of cooperation under N-person snowdrift games
MO Souza, JM Pacheco, FC Santos
Journal of Theoretical Biology 260 (4), 581-588, 2009
A derivation of Holling's type I, II and III functional responses in predator–prey systems
JHP Dawes, MO Souza
Journal of theoretical biology 327, 11-22, 2013
Time-scale separation and centre manifold analysis describing vector-borne disease dynamics
F Rocha, M Aguiar, M Souza, N Stollenwerk
International Journal of Computer Mathematics 90 (10), 2105-2125, 2013
The SIR epidemic model from a PDE point of view
FACC Chalub, MO Souza
Mathematical and Computer Modelling 53 (7-8), 1568-1574, 2011
Global Stability for a Class of Virus Models with Cytotoxic T Lymphocyte Immune Response and Antigenic Variation
MO Souza, JP Zubelli
Bulletin of Mathematical Biology 73 (3), 609-625, 2011
Multiscale analysis for a vector-borne epidemic model
MO Souza
Journal of Mathematical Biology 68 (5), 1269--1293, 2014
From discrete to continuous evolution models: a unifying approach to drift-diffusion and replicator dynamics
FACC Chalub, MO Souza
Theoretical Population Biology 76 (4), 268-277, 2009
On the dynamics of a class of multi-group models for vector-borne diseases
A Iggidr, G Sallet, MO Souza
Journal of Mathematical Analysis and applications 441 (2), 723-743, 2016
Aedes, Wolbachia and dengue
J Koiller, M Da Silva, M Souza, C Codeço, A Iggidr, G Sallet
Inria Nancy-Grand Est (Villers-lès-Nancy, France), 2014
The frequency-dependent Wright–Fisher model: diffusive and non-diffusive approximations
FACC Chalub, MO Souza
Journal of Mathematical Biology 68 (5), 1089--1133, 2014
Real option pricing with mean-reverting investment and project value
S Jaimungal, MO De Souza, JP Zubelli
The European Journal of Finance 19 (7-8), 625-644, 2013
Costly Inheritance and the Persistence of Insecticide Resistance in Aedes aegypti Populations
H Schechtman, MO Souza
PloS one 10 (5), e0123961, 2015
State estimators for some epidemiological systems
A Iggidr, MO Souza
Journal of mathematical biology 78 (1), 225-256, 2019
Discrete and continuous SIS epidemic models: A unifying approach
FACC Chalub, MO Souza
Ecological complexity 18, 83-95, 2014
Fixation in large populations: a continuous view of a discrete problem
FACC Chalub, MO Souza
Journal of mathematical biology 72 (1), 283-330, 2016
A non-standard evolution problem arising in population genetics
FACC Chalub, MO Souza
Communications in Mathematical Sciences 7 (2), 489-502, 2009
On the asymptotics of fast mean-reversion stochastic volatility models
MO Souza, JP Zubelli
International Journal of Theoretical and Applied Finance 10 (5), 817, 2007
Discrete versus continuous models in evolutionary dynamics: from simple to simpler–and even simpler–models
FACC Chalub, MO Souza
Mathematical and computer modelling 47 (7-8), 743-754, 2008
Vector borne diseases on an urban environment: The effects of heterogeneity and human circulation
A Iggidr, J Koiller, MLF Penna, G Sallet, MA Silva, MO Souza
Ecological complexity 30, 76-90, 2017
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20